# SDR CA060510002

- Difficulty date: May 2, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cessna 172RG
- Aircraft time: 7,578 hours
- Engine: Lyc O360F1A6
- Propeller: Mcauly B2D34C220
- System (JASC): 5541 · Rudder, Spar/Rib
- Part: Rib
- Part number: 24130015
- Condition: Cracked
- Location: Rudder
- Part time: 7,635 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT A 100 HOUR INSPECTION A CRACK WAS FOUND UNDER THE LEFT INBOARD RUDDER BAR BLOCK, AT THE MOST FORWARD BOLT HOLE.  RUDDER BLOCK HAD ABNORMAL MOVEMENT.  CRACK COULD ONLY BEEN SEEN AFTER BLOCK WAS REMOVED.
